# SDR CA150116001

- Difficulty date: January 13, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: MS289135C
- Condition: Worn
- Location: Rudder Horn
- Part time: 3,179 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MAINTENANCE DEPARTMENT WAS CONDUCTING THE PHASE 4, 800 HOUR INSPECTION ON THIS B300C AIRCRAFT, THE BEARING IN THE RUDDER HORN ASSEMBLY WAS FOUND TO BE UNSERVICEABLE ,THE BEARING WAS CORRODED AND WORN CAUSING EXCESSIVE UP AND DOWN MOVEMENT OF THE RUDDER. UPON REMOVAL OF THE RUDDER HORN TO FACILITATE THE REPLACEMENT OF THE BEARING IT WAS DISCOVERED THAT THE BOLT WAS ALSO WORN AND DAMAGED.THE BEARING AND THE BOLT WERE REPLACED WITH SERVICEABLE UNITS.
